# SDR 5APR577Y57

- Difficulty date: April 3, 2011
- Submitted: April 11, 2011
- Operation: General aviation
- Aircraft: N721AF
- Make and model: Pilats PC1247
- Aircraft serial: 721
- Aircraft time: 3,743 hours, 3,471 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,743 hours, 3,471 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Fitting
- Part number: 5551012150
- Condition: Out Of Alignment
- Location: Horizontal Stab
- Part time: 3,743 hours, 3,471 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HORIZONTAL STABILIZER ATTACHMENT FITTING, WHERE THE PITCH TRIM ACTUATOR IS SECURED TO THE STABILIZER.  EACH SIDE OF THE ATTACHMENT FITTING HAS 2 LUGS.  ON THE LT SIDE, THESE 2 LUGS ARE SEPARATING.  THE GAP WAS MEASURED WITH A FEELER GUAGE, AND FOUND TO BE .406MM.  THERE IS NO EVIDENCE OF DAMAGE TO THE STABILIZER.  THE BRACKET PN IS 555.10.12.150, ANGLE FITTING LT.  THE ACFT MFG ISSUED A REAIR MEMO WITH STATEMENT OF APPROVED DESIGN DATA WITH THE FOLLOWING INSTRUCTIONS.  CHECK THE LUGGED FACE OF THE PN 555.1.12.150 (ANGLE FITTING) FOR STRAIGHTNESS.  IF WITHIN LIMITS, COMPLETE A VISUAL AND NDT INSP (DYE PENETRANT OR EDDY CURRENT) OF THE ANGLE FITTING AND THE BOLTS.  IF NO CRACKS OR DEFECTS NOTED, REINSTALL THE FITTING, USING SEALANT.
